Alert archive / Virginia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 252, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at Jul 12, 2025, 1:52 PM EDT for 4 counties in Virginia. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2025, 1:52 PM EDT (17:52 UTC)
- Expired
- Jul 12, 2025, 2:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Charles City County, VA, Chesterfield County, VA, City of Richmond, VA, Henrico County, VA
The radar
The Norfolk radar (KAKQ), 71 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 2:04 PM EDT | TSTM WND DMG | Midlothian, VA | Tree reported down on Old Buckingham Rd blocking all lanes. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 5.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1594 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
210
WUUS51 KAKQ 121752
SVRAKQ
VAC036-041-087-760-121830-
/O.NEW.KAKQ.SV.W.0252.250712T1752Z-250712T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
152 PM EDT Sat Jul 12 2025
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
The City of Richmond in central Virginia...
Central Chesterfield County in central Virginia...
Western Charles City County in east central Virginia...
Southeastern Henrico County in central Virginia...
* Until 230 PM EDT.
* At 151 PM EDT, severe thunderstorms were located along a line
extending from near Bottoms Bridge to near Bon Air, moving east at
15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. At 145 PM EDT, the automated observing
station at Richmond International Airport gusted to 64
MPH.
IMPACT...Expect damage to trees and powerlines.
* Severe thunderstorms will be near...
Richmond, Bon Air, Bellwood, and Bensley around 155 PM EDT.
Other locations impacted by these severe thunderstorms include
Richmond Heights, Wayside, Midlothian, Montrose, Sandston, Glendale,
Richmond International, Pocahontas State Park, Fair Oaks, and Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using X @NWSWAKEFIELDVA.
&&
LAT...LON 3755 7766 3753 7745 3757 7732 3756 7729
3755 7728 3736 7718 3734 7762 3742 7768
3753 7770
TIME...MOT...LOC 1751Z 281DEG 14KT 3748 7726 3748 7757
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Wray2 follow-up statements
183
WWUS51 KAKQ 121810
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
210 PM EDT Sat Jul 12 2025
VAC036-121820-
/O.CAN.KAKQ.SV.W.0252.000000T0000Z-250712T1830Z/
Charles City VA-
210 PM EDT Sat Jul 12 2025
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CHARLES CITY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has
moved out of the warned area. Therefore, the warning has been
cancelled.
&&
LAT...LON 3753 7763 3753 7745 3752 7745 3746 7742
3735 7733 3734 7762 3742 7768 3750 7768
TIME...MOT...LOC 1810Z 310DEG 9KT 3741 7748
$$
VAC041-087-760-121830-
/O.CON.KAKQ.SV.W.0252.000000T0000Z-250712T1830Z/
City of Richmond VA-Chesterfield VA-Henrico VA-
210 PM EDT Sat Jul 12 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CENTRAL CHESTERFIELD AND SOUTH CENTRAL HENRICO COUNTIES AND THE
CITY OF RICHMOND...
At 210 PM EDT, a severe thunderstorm was located over Bellwood, or
near Chester, moving southeast at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
This severe storm will be near...
Chester, Bellwood, Chesterfield Court House, and Bensley around
215 PM EDT.
Other locations impacted by this severe thunderstorm include
Pocahontas State Park, Beach, Midlothian, Drewrys Bluff, Centralia,
and Chesterfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3753 7763 3753 7745 3752 7745 3746 7742
3735 7733 3734 7762 3742 7768 3750 7768
TIME...MOT...LOC 1810Z 310DEG 9KT 3741 7748
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
Wray609
WWUS51 KAKQ 121830
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
230 PM EDT Sat Jul 12 2025
VAC041-087-760-121840-
/O.EXP.KAKQ.SV.W.0252.000000T0000Z-250712T1830Z/
City of Richmond VA-Chesterfield VA-Henrico VA-
230 PM EDT Sat Jul 12 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHESTERFIELD AND SOUTH
CENTRAL HENRICO COUNTIES AND THE CITY OF RICHMOND HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3753 7763 3753 7745 3752 7745 3746 7742
3735 7733 3734 7762 3742 7768 3750 7768
TIME...MOT...LOC 1830Z 281DEG 14KT 3740 7739
$$
WrayWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 1:52 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 12, 1:52 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION National Weather Service Wakefield VA 152 PM EDT Sat Jul 12 2025 .SYNOPSIS... An unsettled weather pattern is expected to persist through the weekend, with isolated to scattered thunderstorms each day. The potential for diurnal thunderstorms will continue early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 120 PM EDT Saturday... Key Messages: - Hot and humid inland this afternoon with heat indices in the lower 100s. - Scattered showers and storms continue this afternoon with locally heavy rain and flash flooding possible. A surface boundary was located near the Richmond Metro this afternoon which has served as a focal point for convection. CAMs have vastly underdone coverage and timing of convection this afternoon. As such, have increased PoPs across the area to 25-40% (away from the coast) with scattered showers and storms expected. Will note that these PoPs are above NBM guidance but may still be too low in spots. Given 3500-4000 J/kg of SBCAPE, 1.6-1.7" PWATs, and very slow storm motions, locally heavy rain and flash flooding is possible. The near-term greatest flash flooding threat is the Richmond Metro where a Flash Flood Warning has been issued given congealing storms over the city. However, given that it is only 1 PM (as of writing this discussion) there is plenty of daylight left for additional storm development with additional flooding possible through this afternoon. WPC has maintained a Marginal risk for excessive rainfall across most of the inland areas today. Will note that CAMs show the potential for a line (or cluster) of storms moving into the Piedmont this evening. While this may be too late, if rounds of showers and storms continue into the evening, a locally higher flash flooding threat would be possible. Additionally, given the very high instability and DCAPE of 1100-1200 J/kg, a few strong to severe downbursts are possible. However, given the very weak flow aloft, current thinking is that most storms should be of the pulse variety. Brief strong wind gusts are the main threat from water- loaded downdrafts this afternoon and early evening. SPC has maintained the western tier of counties in a Marginal Risk of severe. Otherwise, temps as of 1 PM ranged from the mid 80 to lower 90s with dew points in the 70s and heat indices in the mid 90s to lower 100s. Afternoon highs in the upper 80s to lower 90s with maximum heat indices in the lower 100s away from the coast are expected. Warm and muggy overnight with lows in the 70s. Some fog and low stratus are possible, especially in areas that see rainfall during the afternoon/evening. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... As of 320 AM EDT Saturday... Key Messages: - Slightly cooler Sunday with diurnal convection expected to west of the weak front that lingers over the eastern third of the area. - Additional showers and storms are possible Monday as a front approaches from the NW. Greater coverage of showers and storms is expected across the western half of the area on Sunday as a prefrontal trough sharpens along the higher terrain to the west. Shear will be modestly higher Sunday vs today with localized wet microbursts the main severe weather threat. SPC has included areas generally along and west of I- 95 in a marginal severe risk. Deep moisture lingers over the area and locally heavy rainfall will accompany the convection Sunday afternoon and evening. WPC has maintained the Marginal Risk for excessive rainfall across most of the region with a Slight Risk just clipping our NW Piedmont counties. Increased cloud cover and showers will help to keep temperatures in check with highs in the upper 80s to low 90s inland. Cooler along the coast Sunday with mid and upper 80s in areas that remain to the east of the diffuse frontal boundary. Showers and storms likely linger into the overnight but should lose some punch as the boundary layer cools considerably by late evening. A cold front approaches the region from the NW on Monday with continued shower and storm chances. Widespread clouds and precip should keep a lid on the severe threat Monday but a few locally strong wind gusts are possible. Potential for flash flooding will be the primary concern on Monday, especially in areas that see appreciable rainfall on Sunday. WPC has the entire area in a Marginal Risk for excessive rainfall. High temps Monday generally in the upper 80s. Lingering showers and storms will become confined toward the coast Monday night with temps in the low to mid 70s. && .LONG TERM /TUESDAY THROUGH SATURDAY/... As of 320 AM EDT Saturday... Key Message: - Unsettled pattern continues into next week with seasonably warm and humid conditions and mainly diurnal shower and storm chances. Afternoon and evening showers and storms continue well into next week with the aforementioned cold front stalling near/just west of the local area. Plenty of instability should be in place across the region next week but the main belt of stronger flow aloft will be displaced well to the north. Strong wind gusts and localized flooding will continue to be a threat each afternoon and evening. Temperatures top out in the upper 80s to low 90s Tuesday and Wednesday with overnight lows remaining in the low to mid 70s. Warmer conditions are expected by late week with highs creeping back into the low to mid 90s. Afternoon heat indices potentially rise back toward Heat Advisory criteria (105+) Thursday and Friday. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... As of 153 PM EDT Saturday... Scattered convection this afternoon has led to degraded flight conditions at RIC and ECG. TEMPOs are in place for the next hour and will need to be extended if the convection maintains itself through 19Z. Confidence is low in the timing and location of additional storms developing near ORF, PHF, and SBY but they cannot be ruled out. Storms should decrease in coverage heading into the evening. Outside With light winds expected overnight, patchy fog/low stratus is possible. Outlook: Isolated to scattered afternoon-late evening tstms are expected through the weekend and into early next week, along with the potential for early morning fog/stratus. && .MARINE... As of 320 AM EDT Saturday... Key Messages: - Benign marine conditions continue outside of local influences from afternoon and evening thunderstorms. Sub-SCA conditions are expected to prevail this weekend and continue through the middle of next week as high pressure remains anchored off the Southeast coast. The wind is mainly S 5-10kt early this morning. A weak front will push across the coast later this morning resulting in a wind shift to NE 5-10kt. By this aftn into this evening, the wind will become ESE and mainly 5-10kt, with the exception of 10-12kt in the Ches. Bay. The wind is expected to be SE 5-10kt Sunday with a slight diurnal increase during the late aftn/early evening hours, and then mainly S to SW 5-10kt early next week, before potentially becoming SW 10-15kt later Wednesday. Seas will mainly be 2-3ft this weekend through the middle of next week, with 1ft to occasionally 2ft waves in the Ches. Bay. Aftn/evening showers/tstms will have limited coverage today and Sunday, with potentially higher chances by Monday aftn/evening, and then less coverage toward the middle of next week. The main hazards with tstms will be brief strong wind gusts and frequent lighting. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...None. NC...None. VA...None. MARINE...None. && SYNOPSIS...RHR NEAR TERM...RMM SHORT TERM...RHR LONG TERM...RHR AVIATION...RHR/NB MARINE...AJZ
Hazardous weather outlook, Jul 12, 4:01 AM EDT, 9 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 401 AM EDT Sat Jul 12 2025 MDZ021>025-NCZ102-VAZ075>078-084>086-090-095-098>100-520-522>525- 130815- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- Eastern Currituck-Westmoreland-Richmond-Northumberland-Lancaster- Gloucester-Middlesex-Mathews-James City-Norfolk/Portsmouth- Virginia Beach-Accomack-Northampton-Eastern King and Queen- Eastern Essex-York-Newport News-Hampton/Poquoson- 401 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, east central Virginia, eastern Virginia and southeast Virginia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-VAZ048-060>062-064>069-079>083-087>089-092-093- 096-097-509>519-521-130815- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Fluvanna-Prince Edward-Cumberland-Goochland- Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Brunswick- Dinwiddie-Prince George (including Hopewell and Petersburg)- Charles City-New Kent-Greensville-Sussex-Surry-Southampton- Isle of Wight-Suffolk-Chesapeake-Western Louisa-Eastern Louisa- Western Hanover-Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Western Essex- 401 AM EDT Sat Jul 12 2025 This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Today and tonight. Isolated to scattered thunderstorms are possible this afternoon and evening. There is a threat for localized flooding as well as a few damaging wind gusts. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Isolated to scattered thunderstorms are possible each day through early next week. There is a threat for localized flooding as well as a few damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 12, 12:34 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1234 PM EDT Sat Jul 12 2025
VAZ511-512-515-516-121700-
Eastern Hanover VA-Western Hanover VA-
Western Henrico (Including the City of Richmond) VA-
Eastern Henrico VA-
1234 PM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HENRICO AND SOUTH
CENTRAL HANOVER COUNTIES AND THE CITY OF RICHMOND THROUGH 100 PM
EDT...
At 1234 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lakeside, or near Mechanicsville, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible.
This strong thunderstorm will be near...
Mechanicsville and East Highland Park around 1240 PM EDT.
Other locations impacted by this storm include Solomons Store,
Chamberlayne, Atlee, Ashcake, Greendale, Longdale, and Dumbarton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3762 7751 3771 7748 3767 7729 3754 7737
TIME...MOT...LOC 1634Z 291DEG 7KT 3764 7742
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MillerSpecial weather statement, Jul 12, 1:10 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Wakefield VA
110 PM EDT Sat Jul 12 2025
VAZ093-096-121800-
Isle of Wight VA-Suffolk VA-
110 PM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL ISLE OF WIGHT AND
THE SOUTHWESTERN CITY OF SUFFOLK THROUGH 200 PM EDT...
At 110 PM EDT, Doppler radar was tracking a strong thunderstorm over
Suffolk, or near Holland. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
This strong thunderstorm will be near...
Suffolk around 115 PM EDT.
Other locations impacted by this storm include Suffolk Airport, Boaz,
Saunders, Lummis, Nurney, and Kilby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3680 7681 3679 7659 3658 7654 3658 7682
TIME...MOT...LOC 1710Z 350DEG 3KT 3671 7669
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WraySpecial weather statement, Jul 12, 1:27 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wakefield VA
127 PM EDT Sat Jul 12 2025
VAZ512>516-121815-
Eastern Hanover VA-Western Chesterfield VA-
Western Henrico (Including the City of Richmond) VA-
Eastern Henrico VA-Eastern Chesterfield (Including Col. Heights) VA-
127 PM EDT Sat Jul 12 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL CHESTERFIELD...
SOUTHEASTERN HENRICO AND SOUTH CENTRAL HANOVER COUNTIES AND THE CITY
OF RICHMOND THROUGH 215 PM EDT...
At 127 PM EDT, Doppler radar was tracking a strong thunderstorm near
Highland Springs. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Reduced visibility and minor flooding possible.
Frequent cloud to ground lightning strikes.
This strong thunderstorm will be near...
Highland Springs around 130 PM EDT.
Other locations impacted by this storm include Richmond
International, Fair Oaks, Richmond Heights, Varina, Elko, Drewrys
Bluff, Montrose, Centralia, and Sandston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3763 7730 3755 7722 3755 7723 3749 7718
3748 7718 3734 7746 3747 7758
TIME...MOT...LOC 1727Z 312DEG 3KT 3749 7736
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WrayLocal storm report, Jul 12, 1:40 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
140 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM Flash Flood 2 SE Downtown Richmond 37.52N 77.45W
07/12/2025 City of Richmond VA Law Enforcement
The Virginia Statewide Incidents page posted
that a water rescue was ongoing on the 1900
block of Bainbridge Street. Fire crews were
reported to be on scene with two boats
deployed and crews rescuing one adult and
two juveniles from a vehicle submerged in
water up to the wheel wells. No injuries
have been reported.
&&
RMMLocal storm report, Jul 12, 1:47 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
147 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM Flash Flood 2 NNW Downtown Richmond 37.56N 77.49W
07/12/2025 City of Richmond VA Broadcast Media
Broadcast media shared a picture of street
flooding along Grove Avenue in Richmond. The
picture showed several inches of water over
the roadway.
&&
RMMThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 12:34 PM EDT | Special Weather Statement | AKQ | City of Richmond | 26 min |
| Jul 12, 12:47 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Hanover, Henrico, City of Richmond | 3 hr |
| Jul 12, 1:01 PM EDT | Areal Flood Advisory | AKQ | City of Chesapeake | 119 min |
| Jul 12, 1:10 PM EDT | Special Weather Statement | AKQ | City of Suffolk | 50 min |
| Jul 12, 1:27 PM EDT | Special Weather Statement | AKQ | Henrico | 48 min |
| Jul 12, 1:55 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Henrico, Powhatan, City of Richmond | 3 hr |
| Jul 12, 1:59 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Henrico, City of Richmond | 3 hr |
| Jul 12, 2:02 PM EDT | Severe Thunderstorm Warning | AKQ | City of Suffolk | 43 min |
| Jul 12, 2:04 PM EDT | Flash Flood Warning | AKQ | Charles City, Hanover, Henrico, King and Queen, King William, New Kent | 3 hr |
| Jul 12, 2:10 PM EDT | Special Weather Statement | AKQ | City of Colonial Heights, City of Hopewell, City of Petersburg | 35 min |
| Jul 12, 2:12 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 3 hr |
| Jul 12, 2:13 PM EDT | Areal Flood Advisory | AKQ | Caroline, King and Queen, King William | 3 hr |
| Jul 12, 2:17 PM EDT | Special Weather Statement | AKQ | Caroline | 43 min |
| Jul 12, 2:29 PM EDT | Severe Thunderstorm Warning | AKQ | Prince George, City of Hopewell | 46 min |
| Jul 12, 2:32 PM EDT | Severe Thunderstorm Warning | AKQ | Fluvanna | 43 min |
| Jul 12, 2:34 PM EDT | Severe Thunderstorm Warning | AKQ | Charles City, New Kent | 41 min |
| Jul 12, 3:01 PM EDT | Special Weather Statement | AKQ | Prince George | 44 min |
| Jul 12, 3:09 PM EDT | Special Weather Statement | AKQ | King and Queen | 51 min |
| Jul 12, 3:10 PM EDT | Special Weather Statement | AKQ | Essex | 50 min |
| Jul 12, 3:13 PM EDT | Special Weather Statement | AKQ | Charles City, New Kent | 47 min |
| Jul 12, 3:25 PM EDT | Special Weather Statement | AKQ | Sussex | 50 min |
| Jul 12, 3:28 PM EDT | Special Weather Statement | AKQ | James City | 47 min |
| Jul 12, 3:32 PM EDT | Severe Thunderstorm Warning | AKQ | Dinwiddie, Prince George, Sussex | 43 min |
| Jul 12, 3:35 PM EDT | Flash Flood Warning | AKQ | City of Norfolk, City of Portsmouth | 66 min |
| Jul 12, 3:58 PM EDT | Flash Flood Warning | AKQ | Charles City, James City, King and Queen, King William, New Kent | 2 hr |
| Jul 12, 4:29 PM EDT | Special Weather Statement | AKQ | Greensville, City of Emporia | 46 min |
| Jul 12, 5:27 PM EDT | Flash Flood Warning | AKQ | Prince Edward | 3 hr |
| Jul 12, 5:31 PM EDT | Special Weather Statement | AKQ | Prince Edward | 44 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.